Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Pramipexole

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3106 Questions

default
Posted on Sat, 10 Mar 2018 in Bones, Muscles and Joints
Question: Is it safe to increase my Pramipexole 0.25 medication to get relieve for Restless Leg Syndrome? I'm no sleeping, and I'm in terrible pain. I'll check with my doctor tomorrow, but, I need help now.

doctor
Answered by Dr. Erion Spaho 2 hours later
Brief Answer:
It can be increased gradually to 1.5-4.5 mg/day.

Detailed Answer:
Hello and thanks for using Healthcaremagic.com

I have read your question and understand your concerns.

The answer to your question is yes, pramipexole is one of the first line drugs in use to relieve the restless legs syndrome, that can be increased gradually to 1.5-4.5 mg/day.

Hope this helps.

Take care.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Restless legs

doctor1 MD

I am experiencing extreme chills and muscle spasms. Normally I have restless legs , but these spasms affect my whole body. I have not been able to get warm, even with hot packs applied. I took a new medicine for restless legs several days ago,...

doctor1 MD

are the medications Rivastigmine Transdermal System and Neupro gotigotine transdermal system equal and are they both used to stimulate the brain

doctor1 MD

I have been on 30mg. temazepam (for sleep), 1mg.pramapexole dihydrochloride (restless legs), 5mg.lisinopril together at night for many years.I ve experienced spacey, balance and walking problems through this time and seems to be getting worse.I would like to get off the temazepam in particular. what do you think ? any practical and safe way of doing this?i m 84 yrs. old

doctor1 MD

46 year old female. Symptoms: heart rate between 100-140 at rest, heat intolerance, nervousness, insomnia, thirst, slight hand tremor, restless legs at night (pain not kicking), fatigue, no changes in weight, rapid eye sight deterioration, no changes in menstrual cycle, no live births - but one miscarriage, puffy eyes, reddish complextion, A1C and blood pressure are both fine.Does this sound like hyperthyroidism? Or do you have a better guess.

doctor1 MD

Hi.my name is tara,I suffer from severe major intense leg cramping,spasms,restless legs,tremors,porralises,fire burning pain,bone pain.also my left arm biceps/triceps area the muscle riped in half after a very bad spasm accorde witch started out as a tic...sometimes my legs turn sunburnt red,then around the knees strat turning purple then almost black the pain is horrific..the pain starts at hip level goes to my feet.....the cramp size gets as big as grapefruit sometimes.please help me.what is happening to me?is this possible m.s.its getting worse all the time.im scared ....my feet swell up also..I m not a diabetic just to let you know..this is crippelling me..I m 48/female.

doctor1 MD

My husband is 51 and has been diagnosed several times in the past with Anemia,he has had excesive bleeding from the rectum for years,he has had iron and blood infusions and last year had a hemroidectomy. That almost stopped the bleeding for 3 months,now he is bleeding bad again,has rapid heart beat, occasional chest pain,if he s not moving around he s sleeping,restless legs and shoulder twitching and muscle cramps and headaches. Can you help me, I need to know where to take him and what I can do to help him. Thank You, Donna Crews